# SDR R61A2019041037364

- Difficulty date: March 27, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17066797001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PASENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT PANEL SUPPORT FRAME 87 RBL 24" AREA. CENTER FUSELAGE III FRAME 87 RBL 24" PASSENGER CABIN FLOOR STRUCTURE PANEL SUPPORT REPLACE IAW SRM 51-41-01 PSE 53-23-005. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
